MAUDE Adverse Event Report: QUANTA SYSTEM, S.P.A. OPTIC LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

QUANTA SYSTEM, S.P.A. OPTIC LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number OAF703611
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During cystoscopy/ureteroscopy and holmium lase, optic fiber fractured while inside patient.Patient had multiple large stones.All pieces of the fiber were removed from the patient, no injury noted.

Brand Name
OPTIC LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
QUANTA SYSTEM, S.P.A.
samarate, va, varese
IT 
MDR Report Key21874420
Report NumberMW5169350
Device Sequence Number8097983
Product Code GEX
UDI-Device Identifier08033945938529
UDI-Public08033945938529
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOAF703611
Device Lot NumberA244904
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight91 KG
Patient RaceWhite